Article Text

PDF

Severe cutaneous reactions to captopril and enalapril; histological study and comparison with early mycosis fungoides.
  1. P N Furness,
  2. M J Goodfield,
  3. K A MacLennan,
  4. A Stevens,
  5. L G Millard

    Abstract

    A severe non-dose related skin eruption attributable to treatment with captopril was recently reported: this is distinct from the dose related rashes that have been widely described. Ultrastructural and immunohistochemical studies were carried out to determine in detail the histological features of this eruption: the histological appearances were similar to those found in early mycosis fungoides, so that this disease was erroneously diagnosed in one case. Unlike most other complications resulting from treatment with Captopril, an indistinguishable rash can result from treatment with enalapril, a newer angiotensin converting enzyme inhibitor.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.